# SDR ASAA2022050338396

- Difficulty date: May 3, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A9403U87
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727I L/H SIDEWALL SUPPORT HAS CORROSION AT TRANSITION. GROUNDED - YES. REMOVED AND REPLACED SIDEWALL SUPPORT IAW B737-800 SRM 51-40-02-0G-0W 1.6 O .063 R .053 L 1.01 D .010.
